# SDR DALA201805213481

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1280-1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1280 TO 1300, LBL 18 FLOOR SUPPORT HAD CORROSION ON THE UPPER ANGLE IAW B757-200 51-40-02.  LOCATED, DRILLED, AND INSTALLED A NEW FLOOR SUPPORT IAW  SRM 51-40-05, SRM 51-20-01, SRM 51-20-01, SRM 51-40-02, AND SRM 51-40-02.
